Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    web03 is offline Associate Member
    Join Date
    Nov 2002
    Location
    michigan
    Posts
    263

    EQ Dick ...WTF????

    I've on my 7th week of 500 sus 400EQ, 50mg of Fina EOD, and Winnie 50mg ED......what the hell is going on here. I've done EQ before and i've enver had a problem but it's pretty tough getting hard. I have 2500iu of hcg and i have more on the way ....my question is....if i shoot the HCG will it help at all? Thanks for the advice...

    Web

  2. #2
    nevaenuf's Avatar
    nevaenuf is offline Senior Member
    Join Date
    May 2003
    Posts
    1,460
    Bro, you shouldnt have that problem while taking sus. HCG will help return you natrual test production, but you shouldnt need your natrual test while taking sus. Good Luck.

  3. #3
    web03 is offline Associate Member
    Join Date
    Nov 2002
    Location
    michigan
    Posts
    263
    I know i shouldn't have that problem but unfortunately I do. I took the exact cycle about a year ago and didn't really have any problems. Bump for any advice

  4. #4
    nevaenuf's Avatar
    nevaenuf is offline Senior Member
    Join Date
    May 2003
    Posts
    1,460
    One of my friends was taking test enetate and had this problem. He poped a viagra for a couple of nights in a row and his problem went away. I think his problem was all mental though.

  5. #5
    web03 is offline Associate Member
    Join Date
    Nov 2002
    Location
    michigan
    Posts
    263
    i know its def not mental......bump

  6. #6
    JohnnyB's Avatar
    JohnnyB is offline AR-Hall of Famer / Retired
    Join Date
    Apr 2002
    Location
    Califas
    Posts
    9,265
    I have to ask, you said you did the same cycle a year ago, but when was your last cycle?

    JohnnyB

  7. #7
    Doughboyx64 is offline Junior Member
    Join Date
    Jun 2003
    Location
    New York
    Posts
    76
    Wait whats the problem???i know im a noob....like you cant get it up?

  8. #8
    Dude-Man's Avatar
    Dude-Man is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    Nowhere, USA
    Posts
    5,978
    you sure all your gear is legit? If the sust is fake i could see this happening.

  9. #9
    roidmanraging's Avatar
    roidmanraging is offline Junior Member
    Join Date
    Jun 2003
    Location
    USA
    Posts
    131
    I don't know why others didn't see it, but I bet if you take out the tren /fina that your stiffies will salute just fine. Tren shuts down your HPTA HARD!!! I don't think the sustenon shots are counteracting your tren. Either, get some cialis or stop the tren and this problem should go away.

  10. #10
    Terminator1's Avatar
    Terminator1 is offline Associate Member
    Join Date
    Jul 2003
    Location
    TEXAS
    Posts
    241
    I am on 750 per week of sust and 400 deca and 25 dbol per day and couldnt get it hard if Brittney Spears was on it. My sust is real to.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •